# SDR MALA965148

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Broken Wire
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3461 - ON APPROACH TO DTW, THE LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  THE CREW PERFORMED AN ALTERNATE EXTENSION.  THE UNSAFE LIGHT REMAINED ON BUT THE GEAR WAS VERIFIED TO BE SAFE THROUGH IN INFRARED SYSTEM.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE DOWN LOCK SENSOR.  ALL CHECKS SATISFACTORY.  (M)
